# SDR ASOA95001

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120226
- Engine: Pwa PW118
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 5009984
- Condition: Failed
- Location: Rt Eng
- Part time: 16,259 hours
- Stage of operation: DE
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

FLT NR 7527 - EN ROUTE, FROM ATL-GPT, RIGHT ENGINE FAILED DESCENDING OUT OF 8,000 FEET.  FOLLOWED POH PROCEDURES, DIVERTED FLIGHT TO MOB WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  REPLACED RIGHT ENGINE FUEL PUMP AND HMU.  FOUND THE FUEL PUMP SHAFT SHEARED.  ALL LEAK AND OPERATIONAL CHECKS GOOD.  (W)
